# SDR USAA920070858

- Difficulty date: September 21, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 57,707 hours, 25,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-05 CHECK - NR 5989144, CORROSION ON CABIN SEAT TRACK, -Y765, BS 1650 / FR 41 - BS 1976 / FR 47.  REPLACED CABIN SEAT TRACK, -Y765, BS 1650 / FR 41 - BS 1976 / FR 47 IAW A320 SRM 51-72-11.
